Academic Journals Database
Disseminating quality controlled scientific knowledge

A correlation between two pairs of linear relations and dissipative extensions of some nondensely defined symmetric operators

ADD TO MY LIST
 
Author(s): O. G. Storozh

Journal: Carpathian Mathematical Publications
ISSN 2075-9827

Volume: 1;
Issue: 2;
Start page: 207;
Date: 2009;
Original page

ABSTRACT
A general form of a maximal dissipative subspace extension (in particularly of an operator extension) of a finite-dimensional nondensely defined restriction of a symmetric operator with arbitrary defect numbers is established.
Why do you need a reservation system?      Affiliate Program